MAUDE Adverse Event Report: MC3 Inc. MC3 ECMO Oxygenator; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS

MC3 Inc. MC3 ECMO Oxygenator; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Model Number 48145
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a mc3 nautilus extracorporeal membrane oxygenation (ecmo) oxygenator, a blood leak was observed from the oxygenator arterial blood outlet port component, reportedly not associated with the tubing connected to the port.Patient blood loss occurred; the amount was unavailable.The device was replaced to complete the case.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection showed evidence of a crack in the outer housing.Additional visual inspection showed a leak path in the bond connection under the qb-outlet port assembly.Pressure integrity testing was performed at 3 l/pm with 23 psi, (1189 mmhg) of back pressure for 10 minutes.During the pressure integrity testing there was a leak observed from the qb-outlet port assembly.Conclusion: reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MC3 ECMO Oxygenator
Common Device Name
OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Manufacturer (Section D)
MC3 Inc.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 Inc.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50727337
Report Number3011468686-2026-00055
Device Sequence Number10575063
Product Code BYS
UDI-Device Identifier10854916006888
UDI-Public(01)10854916006888(17)270430(10)2504373
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48145
Device Catalogue Number48145
Device Lot Number2504373
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown